MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 36E; Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented

Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 36E; Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Catalog Number 723-00-36E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to infection.An i&d with washout and head/ liner exchange was performed.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.The following devices were also listed in this report: device name# trident ii tritanium cluster54e ; cat# 702-04-54e; lot# 34286951a.Device name# high insignia collared hip stem ; cat# 7000-6610; lot# 26753051.Device name# delta v-40 ceramic head 36/0 ; cat# 6570-0-136; lot# 35769051.Device name# 6.5mm low profile hex screw 25mm ; cat# 7030-6525; lot# p4vh.Device name# 6.5mm low profile hex screw 35mm ; cat# 7030-6535; lot# plyj.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
TRIDENT 0 DEG X3 INSERT 36E
Common Device Name
Prosthesis, hip, semi-constrained, metal/polymer, porous uncemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50072059
Report Number0002249697-2026-00655
Device Sequence Number10361678
Product Code LPH
UDI-Device Identifier07613327341959
UDI-Public07613327341959
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-36E
Device Lot Number2L0K5H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale